# SDR DALA1138990915

- Difficulty date: May 9, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 61,887 hours, 48,300 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT PAN OF THE FWD CARGO DOOR.  CRACK WAS STOPPED DRILLED AND REPAIR DOUBLER WAS FABRICATED AND INSTALLED.
